# SDR SWAA2024041059856

- Difficulty date: March 6, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 38,198 hours, 17,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 867 S2-3r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BS 867 BTW STAR 2R TO STR 3R AT PASSENGER CABIN 2024-165750 CRACK ON ANGLE LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN<[01] REPLACED ANGLE AND FASTENERS LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN IAW B737-800 SRM 51-10-02-0G-0 ITEM 9; SRM 51-40-02-0G-0 AND DWG 146A7901; SHEET 66 REV A. SEE INDIVIDUAL SIGN-OFF BELOW..;[02] REPLACED ANGLE AND FASTENERS LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN IAW B737-800 SRM 51-10-02-0G-0 ITEM 9; SRM 51-40-02-0G-0 AND DWG 146A7901; SHEET 66 REV A. SEE INDIVIDUAL SIGN-OFF BELOW..
